Journal article icon

Journal article

MSSM with dimension-five operators (MSSM(5))

Publication status:
Published

Actions


Access Document


Authors


Antoniadis, I More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Tziveloglou, P More by this author
Journal:
NUCLEAR PHYSICS B
Volume:
808
Issue:
1-2
Pages:
155-184
Publication date:
2009-02-11
DOI:
ISSN:
0550-3213
URN:
uuid:834a079e-2377-406e-9d9c-3aab105a0eb4
Source identifiers:
23848
Local pid:
pubs:23848

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP